# SDR ASAA0853977

- Difficulty date: December 5, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,670 hours, 2,593 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G021
- Condition: Faulty
- Location: Hf Comm
- Part time: 7,425 hours, 2,235 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER FOR HF 1 POPPED.  RESET C/B REF 20 60 01.  FOUND HF NR 1 TRANSCEIVER BAD.  REPLACED NR 1 HF TRANSCEIVER REF 23 11 00 710 801 & OPERATIONAL CHECK OK.
